Asymptotic linking of periodic orbits for diffeomorphisms of the two-disk

L. Alseda, S. B. Miled, J. M. Gambaudo, P. Mumbru

Research output: Contribution to journalArticleResearchpeer-review

Abstract

Let f be a C1+ in orientation preserving diffeomorphism of the two-disk with positive topological entropy. The authors define for f an interval of topological invariants. Each point in this interval describes the way the elements of an infinite sequence of periodic orbits with arbitrarily large periods, are asymptotically linked one around the other.
Original languageEnglish
Article number001
Pages (from-to)653-663
JournalNonlinearity
Volume6
DOIs
Publication statusPublished - 1 Dec 1993

Fingerprint

Dive into the research topics of 'Asymptotic linking of periodic orbits for diffeomorphisms of the two-disk'. Together they form a unique fingerprint.

Cite this